# SDR DALA14010583146

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PAX CABIN FLOORBEAM LOCATION BETWEEN -Y254 TO -Y160.5 AND FR 67 .  REWORKED AREA MECHANICALLY IAW SRM 51-74-00 AND FOUND WITHIN LIMITS IAW SRM A319 53-00-14, PARAGRAPH 4.B, PAGE 105 AND 106.
